# SDR SIMA200701507

- Difficulty date: January 13, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 10,082 hours, 8,639 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FELT BUMPING AND CLANKING AFTER GEAR RETRACTED, EMERGENCY DECLARED.  REMOVED AND REPLACED BOTH NOSE GEAR UPLOCK SWITCH HARNESS, THREE UPLOCK PROXIMITY SWITCH, LANDING GEAR ELECTRONIC UNIT AND NOSE LANDING GEAR SOLENOID VALVE.  AIRCRAFT PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES.  RETURNED AIRCRAFT TO SERVICE.
